MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO JUNCOS ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI

MEDTRONIC PUERTO RICO JUNCOS ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Model Number 37612
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Shaking/Tremors (2515); Insufficient Information (4580)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient said their deep brain stimulation implantable neurostimulator (ins) wasn't working a hundred percent, was not currently not working properly.The patient¿s right arm was having a little trouble and was shaking.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Manufacturer (Section D)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO JUNCOS
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24646155
Report Number3004209178-2026-05004
Device Sequence Number10168587
Product Code PJS
UDI-Device Identifier00613994934611
UDI-Public(01)00613994934611(17)141014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2014
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date03/19/2026
Date Device Manufactured11/18/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age60 YR
Patient SexMale